My 12 year old has POTS (dysautonomia) and MCAD. He is very gifted, and lately, when he studies for long periods of time, writes a research paper, or takes tests, he becomes sick afterwards. His lung capacity is at about 70% overall, but he can’t tolerate Xopenex or most steroids. We’re trying Intal soon. I’m wondering if he isn’t low on oxygen when using brain power, but normally he is at 97-98%. If anyone has any advice or comments, please send them my way. Alec is on H1, H2 blockers, Gastrocrom, Midodrine (vasoconstrictor for POTS). He is getting headaches and episodes a few times a week, now. Will oxygen help? Any other suggestions?
Myeloproliferative diseases are a group of disorders associated with proliferation of one or more distinct cell lines. Patients can experience fatigue, weight loss, abdominal discomfort, easy bruising or bleeding, infections, as well as other symptoms. A specific diagnosis can be based on laboratory studies (. complete blood counts, leukocyte alkaline phosphatase score, polymerase chain reaction assay, serum uric acid level, red blood cell mass) and bone marrow biopsies, which would reflect a change in blood cell counts. Management of the myeloproliferative disease depends on the specific cause. Patients with chronic myelogenous leukemia can be treated with a number of chemotherapeutic agents. In comparison, treatment is targeted at supportive care for patients with polycythemia vera, essential thrombocythemia, and myelofibrosis. Chronic eosinophilic leukemia is characterized by increased eosinophils carrying genetic alterations in blood and bone marrow and is often associated with increased mast cells.
I am so grateful to have found this book. I have suffered a great deal over the last 5 years. I am so happy to have information on something I have been trying to explain to my Dr for years….I couldn’t never figure out what was happening to me. I was so so sick, then after a contrast media injection, and the severe reaction for months afterwards, I started to piece things together. All the reactions to medications (morphine, codiene, chloroquinine, larium, etc) all the reactions to foods… especially fermented foods, soy, nightshades, chocolate, alcohol and to top it off I have celiac’s disease…